MathSciNet Relay Station
MathSciNet bibliographic data
MR2684423 (2011j:20035) 20D08 (20B25)
Burness, Timothy C.; O'Brien, E. A.; Wilson, Robert A. Base sizes for sporadic simple groups. Israel J. Math. 177 (2010), 307–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement